Does Natpro cause PMT symptoms

by Sue
(UK)

I am 63 years old and have been diagnosed with Osteoporosis. Rather than go on conventional drugs I have been advised to use natural Progesterone (Natpro) which I have been using for 3 months.

I appear to have been having PMT symptoms, eg irritability, loss of sex drive, which hasn't been good for my relationship. I realise I probably need to perservere but am confused as to whether I need to use less or more cream. I really don't want to go on conventional drugs so would be hugely grateful of any feedback from anyone with similar experiences. With thanks.

Comments for Does Natpro cause PMT symptoms

Click here to add your own comments

Feb 07, 2011
How much cream
by: Karen

You don't say how much cream you are using or which cream. On Wray's website, she says to use 1/2 tsp in the morning and at night (which is about 170 mg of progesterone). If you use too little you'll stay in estrogen dominance. I don't know how to post her links but if you read on her site, she explains the amount to use.

I followed this and experienced anxiety and insomnia at first but it got better. My estrogen was really high so I got estrogen dominance at first. I say that to tell you that you have to use enough cream but if you use the right amount and experience bad symptoms at first, hang in there. It will get better.

Feb 18, 2011
Does Natpro cause PMT symptoms
by: Wray

Hi Sue It would appear you have excess oestrogen, as the symptoms you are experiencing are due to Oestrogen Dominance. Although you are now in Menopause, when ovarian production of oestrogen declines, our fat cells are a non-ovarian source of oestrogen. No matter how many or few of these we have! Karen's advice is excellent, it is essential to use sufficient and to persevere. The greater the amount used the quicker the symptoms pass, although in some women they can be severe. Some find this untenable and reduce the amount to the barest minimum, increasing slowly over a few weeks to months. It doesn't surprise me you have osteo, living in the UK. The lack of sun causes insufficient vitamin D production, please have a test done. For more info see the Vitamin D council and GrassrootsHealth websites. A lack of vitamin D also reduces the benefits of progesterone. Hundreds of studies have been published on the importance of vitamin D and health, these are a few with special reference to the UK, see here, here, here, here, here and here. These are more on osteo and vitamin D, see here, here, here, here and here. In case you think progesterone has nothing to do with bone growth, please see here, here, here here. Take care Wray

Feb 18, 2011
How much cream
by: Wray

Hi Karen Thanks for your words of encouragement! It can be a difficult transition, and the more women who give their version of it the better. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...